Edinburgh Research Explorer

Some special solutions of the Schrodinger equation

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1581-1593
JournalIndiana University Mathematical Journal
Volume56
Issue number4
DOIs
Publication statusPublished - Apr 2007

Abstract

We describe a certain “self-similar” family of solutions to the free Schr¨odinger equation in all dimensions, and derive some consequences of such solutions for two specific problems.

ID: 108569